# SDR ASAA0410505

- Difficulty date: November 7, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOORBEAM HAS CORROSION AT TOP FLANGE.  REMOVED DAMAGED REPAIR, FABRICATED AND INSTALLED REPAIR TEE CHORD, TRIPLER ANGLE, SPLICE ANGLE, REPAIR STRAP, TRIPLER STRAP, AND FILLER IAW EA.  (M)
